MathSciNet Relay Station
MathSciNet bibliographic data
MR1010819 58G11 (35A30 35J05 35K05)
Davies, E. B.; Pang, M. M. H. Sharp heat kernel bounds for some Laplace operators. Quart. J. Math. Oxford Ser. (2) 40 (1989), no. 159, 281–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement